# SDR P5CA9500687

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1789-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWELLING IN FUSELAGE SKIN BETWEEN BS 1780 AND 1800 AT S49R.  AREA REWORKED AND TREATED PER BOEING SRM 51-10-02, WITHING LIMITS, INSTALLED FASTENERS PER 51-30-01.
